Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Extending certain transformation group actions in separable, infinite-dimensional Frechet spaces and the Hilbert cube


Author: James E. West
Journal: Bull. Amer. Math. Soc. 74 (1968), 1015-1019
DOI: https://doi.org/10.1090/S0002-9904-1968-12119-6
MathSciNet review: 0233187
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12119-6